# SDR SWAA2021071493185

- Difficulty date: June 17, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB INTERCOSTAL 747-767 RBL 22 WL 156 HAS CORROSION / INTERCOSTAL IS PART OF FLOOR TO SIDEWALL SUPPORT ASSY THAT IS BEING REPLACED ON SWA CARD #U180325
